# SDR CA960611007

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 89925
- Condition: Broken
- Location: Nose Wheel
- Component: Rotol
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE NOSE WHEEL STEERING WENT BEYOND THE STEERING LIMIT IN THE CORRECT DIRECTION. THE ADJUSTABLE FEMALE LINK BROKE AS A RESULT.
